Yes it does. I have had depression a long time, and been on many different medications. Quite a few have given me side effects I could not deal with. If you can't cope with a drug, you must tell your doctor. I know you say he keeps changing them, but you must find the right one for you, and one that does not react badly with your heart medicine.
I managed to stay on Prozac for 3 weeks, but every day was hell. I was told to give it time, but I was so ill, I couldn't. It was worse than being depressed, honestly.
I am on 150mg Effexor now, and it suits me, so I am staying on it. I do hope you find one that helps you, so difficult for you dear.
Take care, and big hug for you and the children.
Post a Comment
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.